DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.47 No.5 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/752

Title: IFN-α療法中にネフローゼ症候群を呈したHBV関連腎炎の1例
Other Titles: A CASE REPORT OF HBV RELATED NEPHROPATHY WITH NEPHROTIC SYNDROME DURING IFN-α THERAPY
Authors: 水野, 麗子
藤本, 眞一
鵜山, 秀人
西野, 俊彦
椎木, 英夫
藤井, 謙裕
土肥, 和紘
Keywords: hepatitis B nephropathy
interferon-α
nephrotic syndrome
Issue Date: 31-Oct-1996
Publisher: 奈良医学会
Citation: 奈良医学雑誌 Vol.47 No.5 p.281-285
Abstract: A 31-year-old man with chronic active hepatitis (hepatitis B) was referred to our hospital for the further evaluation of proteinuria. Renal biopsy findings showed membranoproliferative glomerulonephritis which was compatible with hepatitis B ne- phropathy. Interferon-ev (IFN) was administrated for the hepatitis. On the 27 th treatment day, the patient revealed nephrotic syndrome, with massive proteinuria (6.5 g/day) and hypoalbuminemia (2.7 g/dl). After IFN therapy was stopped, serum albumin soon in- creased to the level berore treatment (3.5 g/dl). Nephrotic syndrome was, therefore, proved to be an adverse effect of IFN therapy. Thus, nephrotic syndrome should not be overlooked during IFN therapy for hepatitis B nephropathy.
URI: http://hdl.handle.net/10564/752
ISSN: 04695550
13450069
Appears in Collections:Vol.47 No.5

Files in This Item:

File Description SizeFormat
281-285p.IFN-α療法中にネフローゼ症候群を呈したHBV関連腎炎の1例.pdf1.19 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback